# SDR AALA200801644

- Difficulty date: June 17, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PHX INFLIGHT T1406/17JUN.  CAPTAIN AND FIRST OFFICERS ELECTRONIC FLIGHT INSTRUMENT SYSTEM (EFIS) SCREENS CYCLED ON AND OFF FOR 60 TO 90 SECONDS FOLLOWED BY NR ONE GENERATOR TRIPPING.  RESET NR ONE GENERATOR.  EFIS CONTINUED TO CYCLE BUT THE NUMBER ONE GENERATOR REMAINED ON.  REPLACED NR ONE CONSTANT SPEED DRIVE AND GENERATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
